Benadryl allergies comprimés

    Description et caractéristiques

Les caplets BENADRYL® procurent un soulagement rapide et efficace des allergies. Chaque caplet contient 25 milligrammes de chlorhydrate de diphenhydramine, un antihistaminique, pour traiter les éternuements, l'écoulement nasal, les démangeaisons et le larmoiement, les démangeaisons cutanées et l'urticaire.

Caractéristiques :
  • Soulagement rapide et efficace des symptômes d'allergie
  • Contient 25 mg de chlorhydrate de diphénhydramine par caplet.
  • Soigne le nez qui coule et les yeux qui démangent et qui larmoient.
  • Soulage les démangeaisons cutanées et l'urticaire.

Ingrédients médicinaux : Chlorhydrate de diphénhydramine à 25 mg

Ingrédients non médicinaux : Celluloses, phosphate dicalcique, D&C Rouge n° 27, polyéthylène glycol, polysorbate, amidon, acide stéarique, dioxyde de titane, cire et stéarate de zinc.

Attention : ne pas utiliser ; avec tout autre produit contenant de la diphenhydramine, même utilisé sur la peau, plus que la posologie recommandée ou une utilisation prolongée sauf sur avis d'un médecin, si vous êtes allergique à la diphenhydramine ou à tout autre ingrédient de ce produit.

Demandez à un médecin ou à un pharmacien avant utilisation si vous; avez un glaucome, des problèmes respiratoires tels que l'emphysème, une bronchite chronique ou un asthme chronique, des difficultés à uriner en raison d'une hypertrophie de la prostate, une toux accompagnée de sécrétions excessives, vous prenez d'autres antihistaminiques, des sédatifs ou des tranquillisants, vous êtes enceinte ou allaitez .

Quand on utilise ce produit; une somnolence marquée peut survenir, une excitabilité peut survenir, en particulier chez les enfants, l'alcool, les sédatifs et les tranquillisants peuvent augmenter la somnolence, ne pas conduire, utiliser de machines ou s'engager dans des activités nécessitant une vigilance mentale, éviter les boissons alcoolisées.

Arrêtez l'utilisation et demandez à un médecin si; les symptômes s'aggravent, durent plus de 7 jours ou si de nouveaux symptômes apparaissent.

Tenir hors de portée des enfants. En cas de surdosage, appelez un centre antipoison ou consultez immédiatement un médecin. Lisez l'étiquette complète avant utilisation et suivez toutes les instructions. Ne pas utiliser si la plaquette alvéolée est cassée. Conserver entre 15 et 30°C.

Si vous avez besoin de consulter un pharmacien, vous pouvez communiquer avec notre pharmacien de Well.ca. Veuillez lire l'étiquette, les avertissements et les feuillets fournis par le fabricant et consultez votre professionnel de la santé lorsque vous achetez des médicaments ou des produits de santé naturels afin de vous assurer qu'ils vous conviennent.


Nom chimique : Chlorhydrate de diphenhydramine 25 mg

Malheureusement, en raison de la nature de cet article, nous ne pouvons accepter aucun retour, cliquez ici pour plus d'informations.
Nous ne pouvons livrer cet article qu'aux clients canadiens.
Cet article ne peut être expédié au Québec en raison de la réglementation provinciale sur les pharmacies.
Aucune information fournie

Autres produits de Benadryl

Rated 5 out of 5 by from Great to use after being bitten. Someone suggested that i try this product after i was bitten by something which caused a lot of swelling. I was warned that it may cause drowsiness so took it in the evening. Within a few hours i had to go to bed because i was so sleepy but by the morning my swelling had completely gone down and other bites i had stopped itching.
Date published: 2014-07-02
Rated 5 out of 5 by from Fantastic product but ... I tried taking one caplet but it wasn't effective enough to relieve my symptoms so for my next dosage I took two pills and WOW - all of my symptons were relieved, especially my severe nasal congestion. I could breath clearly again! Sadly, taking two caplets makes me drowsy so I can't take them before heading out to work in the morning. It would be wonderful if there was a non-drowsy version of Benadryl. Also, the price is great for this product. Much more affordable than other allergy medications.
Date published: 2014-06-23
Rated 5 out of 5 by from Great product, will keep on using it... All week I have been itchy, all over my body, even under my arm pits, I wake up in the middle of the night scratching I thought I would try a Benadryl, and it worked along with the poison ivy itch cream. Next morning I was itchy again, took another Benadryl and it went away, don't know if it's allergies, nerves or what but will talk to my doctor about it, will tell him that your product works for me
Date published: 2013-11-30
Rated 4 out of 5 by from VERY GOOD Broke out in unexpected Hives from an allergic reaction I have no idea from what. I was miserable and going crazy with the itchiness of the hives. I felt like my whole body was on fire. I took two tabs just before going to bed, and the next day the majority of my hives were gone, those that remained were decreased in size and severity.
Date published: 2013-11-27
Rated 4 out of 5 by from Works every time I always have Benadryl on every camping trip. It has come in handy with bug bites, pollen allergies and other reactions. It got me through a bout of poison ivy as well
Date published: 2016-08-17
Rated 3 out of 5 by from Nice Product Product is a very effective, i would like to recommend the product..for everyone..
Date published: 2015-08-10
Rated 5 out of 5 by from The only I can find over the counter. I have been searching for a bottle of pill just does this! I did look at other allergy pills, but non mention skin problems like this Benadryl. Anyway, I never had this type of itchiness thru out my life (whatever trigger it, allergy, stress or nerves), and it broke out thru-out my arms and legs, the itchiness is just insane and made me unstoppable to scratch it till it bleeds. Other than this pill, for those who suffer the same problem, get yourself a bottom of cream too. There are creams for anti-itch for our problematic skins, that specific for eczema and dermatitis relief (and buy/try at least 2 brands because I found one work better than the other). My skin was red, pain, bloated and in very bad shape. So make sure you use cream other than this Benadryl pill too. The redness on my skin is nearly gone next day, which I would say its VERY helpful. Minimum point : With Benadryl, at least I can get more sleep hours... so don't take this pill during the day! I took two of these and about 30 minutes, zzz starts kick in ;-) Hope you guys can fight this off too!
Date published: 2014-05-24
Rated 5 out of 5 by from Never leave home without it Springtime and summertime allergies are easier to deal with now. This is the only allergy product without lactose. Don't put lactose into it or else I'd have nothing to take for my allergies.
Date published: 2016-02-28
  • y_2022, m_5, d_20, h_22
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.27
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_450
  • loc_en_CA, sid_17107, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 4.05ms
  • REVIEWS, PRODUCT